# SDR SWIA201332864

- Difficulty date: February 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 25,419 hours, 20,664 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO PRESSURIZATION, SWITCHED TO MANUAL MODE FOR REMAINDER OF THE FLIGHT.  (FLT 4713)  REPLACED NR 1 PRESSURE CONTROLLER AND CABIN PRESS CONTROL PANEL ASSEMBLY IAW AMM.  OPS CHECK NORMAL.  P/N: 2119768-8  S/N ON: 61-C1162 S/N OFF: 92-C1480 P/N: 2119764-6  S/N ON: 21-C0361 S/N OFF: 73-C0750
